Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 83, NWS Kansas City, MO

May 25, 2020Grundy County, Mercer County, Sullivan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2020, 4:31 PM CDT for Grundy County, Mercer County, Sullivan County, Missouri. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2020, 4:31 PM CDT (21:31 UTC)
Expired
May 25, 2020, 5:00 PM CDT
In force
29 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grundy County, MO, Mercer County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 163 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:36 PM CDTTSTM WND DMG5 Nw Laredo, MO2 TO 3 INCH TREE LIMBS DOWN. REPORTED BY AMATEUR RADIO OPERATOR THROUGH EMERGENCY MANAGER.
May 25, 4:40 PM CDTTSTM WND DMG6 E Spickard, MODELAYED REPORT. LARGE TREE LIMB SPLIT NEAR SPICKARD. PUBLIC REPORT RELAYED TO THE OFFICE VIA BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2020-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2020-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

902 
WUUS53 KEAX 252131
SVREAX
MOC079-129-211-252200-
/O.NEW.KEAX.SV.W.0083.200525T2131Z-200525T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
431 PM CDT Mon May 25 2020

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Grundy County in north central Missouri...
  Southeastern Mercer County in north central Missouri...
  Western Sullivan County in north central Missouri...

* Until 500 PM CDT.

* At 431 PM CDT, a severe thunderstorm was located near Trenton,
  moving north at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Trenton, Princeton, Spickard, Galt, Laredo, Humphreys, Tindall,
  Harris, Osgood and Mill Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4032 9321 4003 9335 4003 9336 4001 9336
      3996 9338 3996 9346 4000 9364 4041 9361
TIME...MOT...LOC 2131Z 192DEG 41KT 4004 9350 

HAIL...1.00IN
WIND...60MPH
 
$$

Barham
2 follow-up statements
050 
WWUS53 KEAX 252146
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
446 PM CDT Mon May 25 2020

MOC079-129-211-252200-
/O.CON.KEAX.SV.W.0083.000000T0000Z-200525T2200Z/
Grundy MO-Mercer MO-Sullivan MO-
446 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN GRUNDY...SOUTHEASTERN MERCER AND NORTHWESTERN
SULLIVAN COUNTIES...

At 446 PM CDT, a severe thunderstorm was located near Galt, or 12
miles northeast of Trenton, moving north at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Princeton, Spickard, Galt, Humphreys, Tindall, Harris, Osgood and
Mill Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4006 9334 4012 9363 4041 9361 4032 9321
TIME...MOT...LOC 2146Z 192DEG 41KT 4021 9345 

HAIL...1.00IN
WIND...60MPH
 
$$

Barham
049 
WWUS53 KEAX 252156
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
456 PM CDT Mon May 25 2020

MOC079-129-211-252205-
/O.EXP.KEAX.SV.W.0083.000000T0000Z-200525T2200Z/
Grundy MO-Mercer MO-Sullivan MO-
456 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRUNDY...
SOUTHEASTERN MERCER AND NORTHWESTERN SULLIVAN COUNTIES WILL EXPIRE AT
500 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of southern Mercer County.

LAT...LON 4006 9334 4012 9363 4041 9361 4032 9321
TIME...MOT...LOC 2155Z 192DEG 41KT 4030 9342 

$$

Barham

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:13 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 25, 2:13 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
213 PM CDT Mon May 25 2020

.Discussion...
Issued at 213 PM CDT MON MAY 25 2020

Southerly flow through pretty much the entire column has resulted in
a very humid air mass with precipitable water values pushing max
values or at least above the 95th percentile. Breaks in the
clouds earlier in the day resulted in temperatures nearing or
exceeding convective temperatures with CU and showers and storms
quickly developing as a result. With around 1000 to as much as
2000 J/kg of CAPE, in this environment, showers and storms will
become more widespread through the afternoon across mainly eastern
KS and western MO. While each cell will be relatively short-lived
in any given location, each cell will be very efficient in its
rainfall and any area that sees multiple cells could quickly pile
up the rainfall with pockets of 1 to 3 inch rainfalls likely. Will
keep the flash flood watch going in its current configuration as
a result. The threat of severe weather looks low but really can't
be ruled out at this time. The wave to our west is enhancing the
shear in the area which would lead better storm organization.
Also, with no real surface focus and cells developing
simultaneously, there's a number of mergers going on and this
should limit storm organization. With low LCLs in the relatively
stronger shear can't rule out a brief tornado but overall, hail
and gusty winds look like the main threat, in addition to the
heavy rain threat.

There will be drop off in activity tonight as this initial wave
moves away. But another wave will move northward, likely after
midnight, and spread more widespread showers and embedded
thunderstorms to eastern KS and western MO through the tomorrow
morning. With a similar moisture profile, storms could again
produce locally heavy rainfall across eastern KS and western MO.
Instability will be weaker so not expecting severe weather.

The upper wave responsible for this mess will cutoff to our
southwest. As a result we'll see continued chances for precipitation
through at least Thursday/ Thursday night. Near to below normal
temperatures are also expected in this pattern. The weather should
begin to quiet down for the weekend as the low moves away from the
area and an upper ridge builds eastward into the middle of the
country.

&&

.Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1209 PM CDT MON MAY 25 2020

Showers and storms are beginning to develop to the southwest of
the terminals and should increase in coverage as they build north
and east. Have maintained the TSRA group for this afternoon as a
result. Additionally, ceilings should trend to IFR tonight in the
vicinity of a front that will be in the area. Another round of
showers and storms looks possible tomorrow morning. Instability
looks weaker so have just mentioned VCTS with a SHRA group.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Tuesday evening for KSZ025-057-060-
     102>105.

MO...Flash Flood Watch through Tuesday evening for MOZ001>008-011>016-
     020>024-028>031-037-038-043-044-053-054.

&&

Discussion...CDB
Aviation...CDB
Hazardous weather outlook, May 25, 5:00 AM CDT, 11 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
500 AM CDT Mon May 25 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
500 AM CDT Mon May 25 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Several rounds of thunderstorms are expected today into tonight. A
couple strong storms are possible this afternoon along with the
potential for heavy rainfall.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

On and off storm chances continue through Thursday.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, May 25, 3:46 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
346 PM CDT Mon May 25 2020

MOZ002-004-012-013-020-252130-
Buchanan MO-De Kalb MO-Gentry MO-Nodaway MO-Andrew MO-
346 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BUCHANAN...
SOUTHWESTERN GENTRY...SOUTHEASTERN NODAWAY...ANDREW AND NORTHWESTERN
DEKALB COUNTIES UNTIL 430 PM CDT...

At 346 PM CDT, Doppler radar was tracking a strong thunderstorm over
Savannah, moving northeast at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
St. Joseph, Savannah, Stanberry, Country Club Villa, Country Club,
King City, Union Star, Amazonia, Conception Junction, Rosendale,
Cosby, Guilford, Clyde, Rea, Conception, Ford City and Helena.

This includes the following highways...
 Interstate 29 between mile markers 52 and 62.
 Interstate 229 between mile markers 13 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3977 9473 3992 9495 4032 9465 4013 9430
TIME...MOT...LOC 2046Z 219DEG 19KT 3998 9480

Barham
Special weather statement, May 25, 3:48 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
348 PM CDT Mon May 25 2020

MOZ054-252130-
Henry MO-
348 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR HENRY COUNTY UNTIL 430 PM CDT...

At 348 PM CDT, Doppler radar was tracking a strong thunderstorm near
Deepwater, or 12 miles south of Clinton, moving north at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Clinton, Calhoun, Deepwater, Coal, Brownington, La Due, Hartwell and
Truman Lake.

LAT...LON 3821 9392 3857 9394 3855 9355 3820 9357
TIME...MOT...LOC 2048Z 181DEG 29KT 3819 9381

Barham
Special weather statement, May 25, 3:50 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
350 PM CDT Mon May 25 2020

MOZ005-006-014-015-022-023-252145-
Grundy MO-Mercer MO-Daviess MO-Livingston MO-Caldwell MO-Harrison MO-
350 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR DAVIESS...WESTERN GRUNDY...
SOUTHWESTERN MERCER...SOUTHEASTERN HARRISON...NORTHEASTERN CALDWELL
AND NORTHWESTERN LIVINGSTON COUNTIES UNTIL 445 PM CDT...

At 350 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jamesport, or near Gallatin, moving north at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Trenton, Bethany, Gallatin, Princeton, Jamesport, Ridgeway,
Breckenridge, Gilman City, Cainsville, Coffey, Jameson, Mooresville,
Mount Moriah, Brimson, Lock Springs and Modena.

This includes Interstate 35 in Missouri between mile markers 81 and
105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3974 9366 3977 9403 4046 9412 4045 9359
TIME...MOT...LOC 2050Z 181DEG 29KT 3996 9387

Barham
Special weather statement, May 25, 4:19 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
419 PM CDT Mon May 25 2020

MOZ005>007-014>016-023-024-252200-
Putnam MO-Grundy MO-Mercer MO-Daviess MO-Livingston MO-Linn MO-
Harrison MO-Sullivan MO-
419 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAVIESS...
NORTHWESTERN LINN...GRUNDY...WESTERN PUTNAM...MERCER...WESTERN
SULLIVAN...EASTERN HARRISON AND NORTHEASTERN LIVINGSTON COUNTIES
UNTIL 500 PM CDT...

At 419 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gilman City to near Trenton to 8 miles
north of Wheeling. Movement was north at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Trenton, Princeton, Ridgeway, Gilman City, Mercer, Cainsville,
Spickard, Galt, Chula, Laredo, Blythedale, Newtown, Humphreys, Mount
Moriah, Lucerne, Tindall, Brimson, Harris, Powersville and
Pleasanton.

This includes Interstate 35 in Missouri between mile markers 108 and
114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3981 9332 4006 9398 4058 9397 4058 9320
TIME...MOT...LOC 2119Z 183DEG 42KT 4011 9392 4001 9360 3990 9336

Barham
Special weather statement, May 25, 4:24 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
424 PM CDT Mon May 25 2020

MOZ038-044-054-252215-
Johnson MO-Lafayette MO-Henry MO-
424 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENRY...LAFAYETTE
AND JOHNSON COUNTIES UNTIL 515 PM CDT...

At 424 PM CDT, Doppler radar was tracking a strong thunderstorm near
Leeton, or 9 miles south of Warrensburg, moving north at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Warrensburg, Odessa, Higginsville, Windsor, Knob Noster, Concordia,
Whiteman Air Force Base, Wellington, Leeton, Corder, Alma, Chilhowee,
Blackburn, Mayview, Whiteman Afb, Lake Lafayette, Centerview, Emma,
Aullville and Fayetteville.

This includes Interstate 70 in Missouri between mile markers 37 and
62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3855 9394 3914 9398 3915 9348 3854 9351
TIME...MOT...LOC 2124Z 182DEG 44KT 3862 9375

Barham
Special weather statement, May 25, 4:28 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
428 PM CDT Mon May 25 2020

MOZ016-017-024-025-252215-
Macon MO-Adair MO-Linn MO-Sullivan MO-
428 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR ADAIR...NORTHEASTERN LINN...
SOUTHEASTERN SULLIVAN AND MACON COUNTIES UNTIL 515 PM CDT...

At 428 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Bucklin to 8 miles north of
Callao to near Macon. Movement was north at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Kirksville, Macon, La Plata, Bevier, Novinger, Atlanta, Callao,
Greencastle, Brashear, New Cambria, Gibbs, Millard, Elmer, Ethel,
South Gifford, Kirksville Regional, New Boston, Excello, Winigan and
Green Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3960 9243 3976 9272 3988 9303 4032 9288
      4028 9246 4021 9234 3995 9235 3995 9229
      3979 9229
TIME...MOT...LOC 2128Z 202DEG 32KT 3991 9294 3988 9268 3972 9242

Barham

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:33 PM CDTSpecial Weather StatementEAXHoward42 min
May 24, 7:52 PM CDTSpecial Weather StatementEAXCooper38 min
May 24, 7:55 PM CDTSevere Thunderstorm WarningEAXHoward19 min
May 24, 8:02 PM CDTSpecial Weather StatementEAXHenry43 min
May 24, 8:16 PM CDTSpecial Weather StatementEAXHoward44 min
May 24, 8:24 PM CDTSpecial Weather StatementEAXLafayette36 min
May 24, 8:44 PM CDTSpecial Weather StatementEAXCarroll46 min
May 24, 8:52 PM CDTSpecial Weather StatementEAXRandolph38 min
May 24, 9:31 PM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph3 hr
May 25, 8:14 AM CDTRiver Flood WarningEAXAndrew, Nodaway52 hr
May 25, 8:14 AM CDTRiver Flood WarningEAXAndrew, Buchanan71 hr
May 25, 9:18 AM CDTRiver Flood WarningEAXChariton, Macon59 hr
May 25, 9:34 AM CDTRiver Flood WarningEAXAndrew, Buchanan5 days
May 25, 9:34 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray21 days
May 25, 9:34 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline8 days
May 25, 2:18 PM CDTSpecial Weather StatementEAXBuchanan42 min
May 25, 2:23 PM CDTTornado WarningEAXBuchanan, Platte37 min
May 25, 2:49 PM CDTSpecial Weather StatementEAXAndrew41 min
May 25, 2:53 PM CDTSpecial Weather StatementEAXSaline52 min
May 25, 2:55 PM CDTSpecial Weather StatementEAXRay50 min
May 25, 2:58 PM CDTSevere Thunderstorm WarningEAXLafayette, Ray32 min
May 25, 3:19 PM CDTSpecial Weather StatementEAXCaldwell41 min
May 25, 3:27 PM CDTSpecial Weather StatementEAXCarroll, Chariton, Livingston48 min
May 25, 3:32 PM CDTSpecial Weather StatementEAXMacon43 min
May 25, 3:46 PM CDTSpecial Weather StatementEAXAndrew44 min
May 25, 3:48 PM CDTSpecial Weather StatementEAXHenry42 min
May 25, 3:50 PM CDTSpecial Weather StatementEAXDaviess, Harrison55 min
May 25, 4:19 PM CDTSpecial Weather StatementEAXGrundy, Mercer41 min
May 25, 4:24 PM CDTSpecial Weather StatementEAXJohnson, Lafayette51 min
May 25, 4:28 PM CDTSpecial Weather StatementEAXAdair, Macon47 min
May 25, 4:34 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon26 min
May 25, 4:44 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Ray34 min
May 25, 4:51 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam24 min
May 25, 4:54 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan36 min
May 25, 5:10 PM CDTSpecial Weather StatementEAXAdair, Schuyler65 min
May 25, 5:15 PM CDTSpecial Weather StatementEAXCarroll45 min
May 25, 5:21 PM CDTSpecial Weather StatementEAXPutnam39 min
May 25, 5:57 PM CDTSpecial Weather StatementEAXLinn, Livingston48 min
May 25, 6:02 PM CDTSpecial Weather StatementEAXCooper, Howard, Randolph43 min
May 25, 6:37 PM CDTSpecial Weather StatementEAXLinn, Macon, Sullivan38 min
May 25, 6:46 PM CDTSpecial Weather StatementEAXHoward44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.